Stabilization of nonlinear sandwich systems via state feedback-Discrete-time systems


Wang, Xu and Stoorvogel, Anton A. and Saberi, Ali and Grip, H°avard Fjær and Sannuti, Peddapullaiah (2011) Stabilization of nonlinear sandwich systems via state feedback-Discrete-time systems. International journal of robust and nonlinear control, 21 (16). pp. 1841-1864. ISSN 1049-8923

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:A recent paper (IEEE Trans. Aut. Contr. 2010; 55(9):2156–2160) considered stabilization of a class of continuous-time nonlinear sandwich systems via state feedback. This paper is a discrete-time counterpart of it. The class of nonlinear sandwich systems consists of saturation elements sandwiched between linear systems. We focus first on single-layer sandwich systems, which consist of a single saturation sandwiched between two linear systems. For such systems, we present necessary and sufficient conditions for semi-global and global stabilization problems by state feedback, and develop design methodologies to achieve the prescribed stabilization. We extend the results to single-layer sandwich systems subject to additional actuator saturation. Finally, we discuss further extension to general multi-layer sandwich systems with an arbitrary number of saturations sandwiched between linear systems, both with and without actuator saturation. The design methodologies can be viewed as extensions of classical low-gain design methodologies developed during the 1990s in the context of stabilizing linear systems subject to actuator saturation.
Item Type:Article
Copyright:© 2011 Wiley
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 279207